# SDR COMA0360469

- Difficulty date: October 24, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 18,117 hours, 16,474 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 96043H2753
- Condition: Cracked
- Location: Cockpit
- Part time: 18,125 hours, 16,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5441 CO-PILOT SIDE WINDSHIELD SHATTERED.  REPLACED SIDE WINDOW.
